# SDR UPS01237055

- Difficulty date: September 28, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Str. 19r Bs1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION AT BS 1120 STR 19R     AREA PAINT STRIPPED, AREA OF SUSPECT CORROSION DERIVETED, SURFACE CO RROSION AND SEALANT REMOVED BETWEEN BS1110-1130 STR19R, STRINGER 19R  CUT AND REMOVED AT BS1115-1135, INTERCOSTAL BETWEEN 1110-1130 S19R REMOVED. CORROSION REMOVED FROM BETWEEN STRINGER AND STRUCTURE AND R EPROTECTED.STRINGER AND INTERCOSTAL REPAIRED REPLACED
